RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 7  


Extremal problems on Pompeiu sets
V. V. Volchkov
3
Asymptotic behaviour of the spectral function of the Laplace–Beltrami operator for cocompact discrete subgroups of $\operatorname {SL}_2(\mathbb R)$
V. V. Golovchanskii
23
Birational automorphisms of a three-dimensional double cone
M. M. Grinenko
37
Some properties of the solutions of the Dirichlet problem for a second-order elliptic equation
A. K. Gushchin
53
A Wiener-type Tauberian theorem for generalized functions of slow growth
Yu. N. Drozhzhinov, B. I. Zavialov
91
On the groups proposed by Sidel'nikov
L. S. Kazarin
131
Spherical convergence of the Fourier integral of the indicator function of an $N$-dimensional domain
D. A. Popov
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019